# SDR 2008UALA00291

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 66,265 hours, 10,900 cycles
- Engine: Pwa PW4060
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

WATER FIRE EXTINGUISHER LEAKING FLUID.    SUSPECT FAULTY EXTINGUISHING RELEASE VALVE.  REPLACED AFT WATER FIRE EXTINGUISHER. ACFT OK FOR SERVICE.
